# SDR TRAX200600126

- Difficulty date: April 21, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 17,995 hours, 15,178 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: Illuminated
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG STEERING MSG CAME ON AFTER TAKEOFF, FLT 4251 CX AN EMERGENCY WAS DECLARED.
